# SDR SWAA103425

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 74,456 hours, 67,080 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6590737329
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, "A" SYSTEM QUANTITY DROPPED TO 1/4 RT MLG WOULD NOT LOCK UP.  REMOVED AND REPLACED RT MLG ACTUATOR HYDRAULIC HOSE ASSY PER MM.
